Journal of Symbolic Logic

A Recursive Nonstandard Model of Normal Open Induction

Alessandro Berarducci and Margarita Otero

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Models of normal open induction are those normal discretely ordered rings whose nonnegative part satisfy Peano's axioms for open formulas in the language of ordered semirings. (Where normal means integrally closed in its fraction field.) In 1964 Shepherdson gave a recursive nonstandard model of open induction. His model is not normal and does not have any infinite prime elements. In this paper we present a recursive nonstandard model of normal open induction with an unbounded set of infinite prime elements.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1228-1241.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745132

Mathematical Reviews number (MathSciNet)
MR1456104

Zentralblatt MATH identifier
0870.03025

JSTOR
links.jstor.org

Citation

Berarducci, Alessandro; Otero, Margarita. A Recursive Nonstandard Model of Normal Open Induction. J. Symbolic Logic 61 (1996), no. 4, 1228--1241. https://projecteuclid.org/euclid.jsl/1183745132


Export citation